| Catalog Number |
7N8378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no (additional): (b)(6) g1: device manufacturer address 1: (600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a one-link non-dehp standard bore catheter extension set ruptured during administration of intravenous (iv) contrast.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h10: h10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.